# SDR ASAA2018072325492

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 36,378 hours, 10,860 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF2256
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,372 hours, 10,859 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ATTEMPT TO START ENGINE 2, NO N2 ROTATION WAS NOTED. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG STARTER PER AMM 80-11-01. GND VERIFICATION CHECK GOOD PER AMM 71-00-00-700-809-F00 AND 71-00-00-700-801-F00.
